MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 7X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 7X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 186727740
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following was reported: depuy 18-78.The head of the screw dislocated during the insertion.The implant was replaced.
 
Additional Manufacturer Narrative
(b)(4).Pc: surgical intervention.Procedure plan had to be changed as a result of the device malfunction.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Device was not returned for evaluation.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.Without the return of the device, we are unable to confirm the reported issue or identify the root cause.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends were found, this complaint file will be closed with no further action required.Should more information and/or the sample be provided at a later time, this complaint will be reopened and device evaluated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS TI CFX FEN POLY 7X40
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8189135
Report Number1526439-2018-51187
Device Sequence Number1900414
Product Code PML
UDI-Device Identifier10705034282664
UDI-Public(01)10705034282664
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727740
Device Catalogue Number186727740
Device Lot Number215213
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer12/19/2018
04/03/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date01/14/2019
04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;